# SDR CA110429002

- Difficulty date: April 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,365 hours
- Engine: Lyc IO540C4B5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Rod
- Part number: 3503300
- Condition: Cracked
- Location: Hyd Actuator
- Part time: 6,384 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN EVENT 3 INSPECTION, MAINTENANCE PERSONNEL FOUND CRACKS ON BOTH LT AND RT MLG HYDRAULIC CYLINDER ACTUATOR ROD, PN 35033-00, AT ROD END ATTACHMENT.   CYLINDERS WERE R & R PARTS ORDERED.  CYLINDERS ARE AN ON CONDITION PART.
